# SDR AMTA200700531

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL NR 153AF HAS CORROSION ON UPPER AND LOWER SURFACE NUMEROUS AREAS AT STATION 1200 TO 1330 LBL 20 TO RBL 20.  FABRICATED NEW FLOOR PANEL 153AF PER SRM 53-60-53 FIG 1 MATERIAL 2024 T3 .071.  TREATED SRM 51-20-01.  (M)
